MathSciNet Relay Station
MathSciNet bibliographic data
MR2584777 (2011c:81085) 81Q05 (81V35)
Liu, Xu-Yang; Wei, Gao-Feng; Cao, Xin-Wei; Bai, Hong-Gang Spin symmetry for Dirac equation with the trigonometric Pöschl-Teller potential. Internat. J. Theoret. Phys. 49 (2010), no. 2, 343–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement